# SDR DHL2003803005

- Difficulty date: March 30, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Nr 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 SMOKE DETECTOR WILL NOT TEST.    DEFERRED PER MEL 26-6-1. CAT. "C". THIS IS DMI 12416.  NR 4 SMOKE DETECTOR WILL NOT TEST REF. DMI 12416.   REMOVED AND REPLACED NR 4 SMOKE DETECTOR BULBS PER M/M 26-10-5. SYSTEM OPS CHECKED GOOD. THIS CLEARED DMI 12416.
